MAUDE Adverse Event Report: LAKE REGION MEDICAL ZIPWIRE HYDROPHILIC GUIDEWIRE; WIRE, GUIDE, CATHETER

LAKE REGION MEDICAL ZIPWIRE HYDROPHILIC GUIDEWIRE; WIRE, GUIDE, CATHETER
Model Number GTIN 08714729761716
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/29/2021
Type of Reportable Event Serious Injury
Event or Problem Description
During an attempted ultrasound guided port placement with flouroscopy a portion of the guidewire sheath frayed and separated from the guidewire, resulting in a retained section of the sheath in the patient's jugular vein.Fda safety report id # (b)(4).

Brand Name
ZIPWIRE HYDROPHILIC GUIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
LAKE REGION MEDICAL
MDR Report Key11613150
Report NumberMW5100540
Device Sequence Number3291220
Product Code DQX
UDI-Device Identifier08714729761716
UDI-Public(01)08714729761716(17)220531(10)
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model NumberGTIN 08714729761716
Device Catalogue NumberM006630205B0
Device Lot Number11151611
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age57 YR